# SDR SIMA2020072616004

- Difficulty date: July 16, 2020
- Submitted: July 26, 2020
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 33,153 hours, 30,724 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLD 1 LEAK WARNING MSG HOLD SHORT RWY AWAITING EDCT ON ENG 1 (ENG 2 & APU OFF)-C/A-PERFORMED BLEED 1 OPS CHECK IAW EMB 140 AMM 36-00-00-700-803-A. OPS CK GOOD. NO DISCREPANCIES NOTED
